# SDR DALA2022042502887

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 AD, AA: SCRATCHES ON HOLE 12 BTW 3 & 6 OCLOCK POSITION ON FITTING, CORROSION ON HOLE 13 BTW 2 & 4 OCLOCK POSITION ON SKIN AND BTW 9 & 10 OCLOCK POSITION ON FITTING, CORROSION ON HOLE 14 BTW 7 & 9 OCLOCK POSITION ON FITTING, SCRATCHES ON HOLE 15 BTW 6 & 10 OCLOCK POSITION ON FITTING, CORROSION ON HOLE 17 BTW 2 & 3 OCLOCK POSITION ON SKIN, CORROSION ON HOLE 18 BTW 9 & 11 OCLOCK POSITION ON SKIN, OF LH DRAG FITTING (IN REF AMDS). CORRECTIVE ACTION: SUMMARY OF NRC 00259: SCRATCHES AND CORROSION ON HOLES AT SKIN, OF LH DRAG FITTING WERE REPAIRED PER PRI 592742-14 REV. 2 AND ERA 592742-14AD REV. A SECTION V: PERMANENT REPAIR. (2205445)
